MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB COMPRESSOR MINI 115V 60HZ; COMPRESSOR, AIR, PORTABLE

MAQUET CRITICAL CARE AB COMPRESSOR MINI 115V 60HZ; COMPRESSOR, AIR, PORTABLE
Model Number 6481779
Medical Device Problem Codes Moisture or Humidity Problem (2986); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred on the hong kong market on a significantly similar device to ¿compressor mini 115v 60hz¿ which is sold in the us.Therefore, for d4 unique identifier (udi) #, primary di number has been used from compressor mini 115v 60hz.Provided d4 serial # and h4 device manufacture date, correspond to device involved in the event, which is "compressor mini 230v¿.
 
Event or Problem Description
It was reported that the compressor had a malfunction.There was no patient harm reported.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.According to received information in service report, replacement of the drainage valve and thermoelectric cooler solved the issue.The issue has been resolved and the device has been returned to use in good working condition.The drainage valve is powered with 12 v and electrically controlled by the pc board.The purpose of the drainage valve is to remove water collected in the water separator at regular intervals.The valve is closed in non-activated condition.During operation, the valve will be activated (open) for approx.0.5 seconds twice every minute by the timing circuit on the pc board.When the valve opens, the water collected in the water separator will be transported to the drainage bottle.The compressor mini is equipped with a thermoelectric cooler.The thermoelectric cooler is a self-contained unit including a 12 v peltier device which has one cool side and one warm side.The compressed air is supplied to the cool side of the peltier device.When the temperature of the compressed air is lowered, moisture that remains in the air is partly transformed into water by condensation.This water is then collected in the water separator connected to the outlet of the thermoelectric cooler.Water in the air gas module may damage the air gas module.Unfortunately, the claimed parts have been not available for the further analyze of the issue.The cause of the issue was related to drainage valve and thermoelectric cooler.
 
Event or Problem Description
Manufacturer's ref.#: (b)(4).

Brand Name
COMPRESSOR MINI 115V 60HZ
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key20628925
Report Number8010042-2024-0001835
Device Sequence Number12594537
Product Code BTI
UDI-Device Identifier07325710001653
UDI-Public07325710001653
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6481779
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown